# SDR ABXA20221128140

- Difficulty date: November 26, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25577
- Aircraft time: 86,901 hours, 29,857 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: No Indication
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

APU NO PNEUMATICS INDICATION. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANACE DEFERRED APU IAW MEL 49-11-1-1. MAINTENANCE PROCEDURES COMPLIED WITH. AIRCRAFT RETURNED TO SERVICE.
